# SDR JIKA2025100301

- Difficulty date: September 12, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N174AV
- Make and model: Beech C-99
- Aircraft serial: U174
- Aircraft time: 28,106 hours, 37,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 11580013
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI ON TAXIWAY HEADING TO THE ACTIVE RUNWAY, THE FLIGHT CREW NOTED LOW BRAKE PRESSURE AND OPTED TO SHUT DOWN THE AIRCRAFT IN PLACE TO PREVENT LOSS OF CONTROL. BURBANK MAINTENANCE INSPECTED THE BRAKE SYSTEM AND FOUND NO EVIDENCE OF LEAKING FLUID OR OTHER CAUSES OF FAILURE. THE BRAKE SYSTEM WAS BLED AND OPERATIONALLY CHECKED OK BEFORE RETURNING THE AIRCRAFT TO SERVICE. SUSPECT TRAPPED AIR FROM PREVIOUS MAINTENANCE ACTIVITIES SEVERAL DAYS PRIOR.
